# SDR YENA201703080167

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 45,159 hours, 15,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, IT WAS FOUND THAT R2 DOOR SILL HAD CORROSION AT FWD GIRT BAR ATTACH PLATE FRAME 66+8.  CORROSION BEYOIND LIMITS, REMOVED AND REPLACED R2 DOOR SILL.
